- -

Some remarks on stronger versions of the Boundary Problem for Banach spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Some remarks on stronger versions of the Boundary Problem for Banach spaces

Show full item record

Hardtke, J. (2011). Some remarks on stronger versions of the Boundary Problem for Banach spaces. Applied General Topology. 12(1):67-80. doi:10.4995/agt.2011.1702.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86981

Files in this item

Item Metadata

Title: Some remarks on stronger versions of the Boundary Problem for Banach spaces
Author:
Issued date:
Abstract:
[EN] Let X be a real Banach space. A subset B of the dual unit sphere of X is said to be a boundary for X, if every element of X attains its norm on some functional in B. The well-known Boundary Problem originally posed ...[+]
Subjects: Boundary , Weak compactness , Convex hull , Extreme points , e- weakly relatively compact sets , e-interchangeable double limits
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2011.1702
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2011.1702
Type: Artículo

This item appears in the following Collection(s)

Show full item record